# SDR ASAA2022092040002

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,385 hours, 15,314 cycles
- Engine: Cfmint CFM567B27
- Engine time: 55,388 hours, 16,378 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Part number: CFM567B27
- Part serial: 894361
- Condition: Worn
- Location: #2 Engine
- Part time: 55,388 hours, 16,378 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD SBCFM56-7B-72-1074-1, #2 ENGINE, S/N : 894361, FOUND AFT SIDE OF STAGE 3 J-HOOK COMPLETELY WORN THROUGH MATERIAL AT THE 12 O'CLOCK POSITION. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE. REF ASA W/O 1925114.
